# SDR UALA2011031601286

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 55,199 hours, 20,608 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C202163392E35
- Part serial: 19
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A-C PULLS TO RIGHT ON TAXI.  CONTINUOUS LEFT TILLER REQ TO TRACK STRAIGHT.  MAINT TEXT:   DURING TAXI TEST LEFT RUDDER TRIM REQUIRED TO KEEP AIRCRAFT STRAIGHT.  REPLACED BSCU PER MM.  TAXIED AIRCRAFT WITH ALLOWABLE TRIM INPUTS OF UP TO 3 DEGREES TO STEER STRAIGHT.  CHECKED AND ADJUSTED NWS SENSORS 3GC AND 4GC.  AIRCRAFT STILL PULLS TO THE RIGHT AND 7.9 DEG OF RUD TRIM TO LT TO CORRECT. REF TSM: INSPECTED TIRE PRESSURES, NLG STEERING LINKS, TIRES AND BSCU FOR FAULT CODES:  NONE PRESENT.  REVIEWED HISTORY:  THIS ITEM TO BE CLEARED IN 10 CYCLES IF NO FAULTS REOCCUR.
